# SDR SWAA950771

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 69355006
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT MAIN GEAR EXTENDED TO FULL DOWN POSITION.  CREW RECYCLED GEAR TO UP POSITION AND GEAR OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  AIRCRAFT DIVERTED TO PHX AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR UPLOCK ACTUATOR, INSPECTED WALKING BEAM BOLT AND PERFORMED GEAR RETRACTION TEST PER BOEING M/M.
